# SDR DHL95741001

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2730 · Elevator Control System
- Part: Lamp
- Part number: 1864
- Condition: Failed
- Location: Elev Feel Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ELEVATOR DIFFERENTIAL PRESSURE LIGHT ON INTERMITTENTLY FOR SEVERAL MINUTES.  FOUND ELEVATOR FEEL LIGHT BULB SHORTING.  RELAMPED.  NO OTHER DEFECTS NOTED.
